Alert archive / Iowa / Flash Flood Warnings in 2007
Flash Flood Warning 56, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Aug 24, 2007, 7:59 AM CDT for Jefferson County, Van Buren County, Iowa. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Aug 24, 2007, 7:59 AM CDT (12:59 UTC)
- Expired
- Aug 24, 2007, 2:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Whole counties
- Emergency
- Flash flood emergency
Counties Jefferson County, IA, Van Buren County, IA
The radar
The Quad Cities radar (KDVN), 140 km from the middle of the area, began a volume at 13:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 8:32 AM CDT | HEAVY RAIN 6.1 | Cantril, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 1.0 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -210 J/kg
- Mixed-layer LCL
- 767 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KDVN 241300 RRA FFWDVN IAC101-241900- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 759 AM CDT FRI AUG 24 2007 THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A * FLASH FLOOD WARNING FOR... JEFFERSON COUNTY IN SOUTHEAST IOWA... THIS INCLUDES THE CITY OF FAIRFIELD... * UNTIL 845 AM CDT * AT 749 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED RAIN WAS CONTINUING TO MOVE ACROSS JEFFERSON COUNTY OVER AREAS THAT RECEIVED HEAVY RAINFALL OVERNIGHT. OVERNIGHT DOPPLER RADAR ESTIMATES WERE IN THE RANGE OF 6 TO 8 INCHES ACROSS SOUTHERN AND WESTERN PORTIONS OF THE COUNTY. AT 745 AM CDT...LAW ENFORCEMENT REPORTED PART OF CEDAR AVENUE NEAR BATAVIA WAS CLOSED DUE TO HIGH WATER. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PACKWOOD AND ABINGDON LAT...LON 4114 9217 4091 9218 4092 9174 4112 9174 $$ SHEETS
4 follow-up statements
000
WGUS53 KDVN 241300
FFWDVN
IAC177-241900-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
800 AM CDT FRI AUG 24 2007
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
VAN BUREN COUNTY IN SOUTHEAST IOWA...
THIS INCLUDES THE CITY OF KEOSAUQUA AND THE DES MOINES RIVER...
* UNTIL 200 PM CDT FRIDAY
* AT 700 AM CDT...THE DES MOINES RIVER AT KEOSQUAUA WAS AT 27.4 FEET
AND RISING RAPIDLY. FLOOD STAGE IS 22.0 FT. THE RIVER IS FORECAST
TO CREST AROUND 28.6 FEET EARLY THIS AFTERNOON. THIS CREST WILL BE
THE SECOND HIGHEST CREST ON RECORD...SECOND ONLY TO THE CREST IN
1993.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DOUDS/LEANDO AND BENTONSPORT/VERNON
THIS IS A DANGEROUS SITUATION WATER ON THE DES MOINES RIVER WILL
CONTINUE RISING RAPILY. FLASH FLOODING IS LIKELY ON THE DES MOINES
RIVER IN THE KEOSQUAUA AREA. AT 28 FEET FLOODING OCCURS IN KEOSQUAUA
AS WELL AS ON AREAS OF IOWA HIGHWAY 1 IN THE KEOSQUAUA AREA.
PLEASE REPORT FLOODING TO LOCAL LAW ENFORCEMENT.
LAT...LON 4082 9217 4069 9198 4060 9172 4074 9173
4088 9209
$$
JAZ000
WGUS73 KDVN 241319
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
820 AM CDT FRI AUG 24 2007
IAC177-241900-
VAN BUREN IA-
820 AM CDT FRI AUG 24 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR VAN
BUREN COUNTY...INCLUDING THE CITY OF KEOSAUQUA...
A FLASH FLOOD EMERGENCY EXISTS ON THE DES MOINES RIVER IN THE
KEOSAUQUA AREA.
THE DES MOINES RIVER AT KEOSAUQUA CONTINUES TO RAPIDLY RISE. THE
FORECAST CREST IN KEOSAUQUA HAS BEEN ADJUSTED UPWARD TO A
NEAR-RECORD CREST OF 32.5 FEET. THIS CREST WILL BE THE SECOND
HIGHEST CREST ON RECORD...ONLY A COUPLE TENTHS OF A FOOT BELOW THE
RECORD CREST IN 1993.
AT 32.5 FEET...FLOODING OCCURS IN DOWNTOWN KEOSAUQUA AS WELL AS ON
THE APPROACH TO THE IOWA HIGHWAY 1 BRIDGE.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DOUDS/LEANDO.
THIS IS A DANGEROUS SITUATION WATER ON THE DES MOINES
RIVER WILL CONTINUE RISING RAPIDLY. FLASH FLOODING IS LIKELY ON THE
DES MOINES RIVER IN THE KEOSAUQUA AREA.
PLEASE REPORT ANY FLOODING OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4082 9217 4069 9198 4060 9172 4074 9173
4088 9209
$$
JAZ000
WGUS73 KDVN 241831
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
129 PM CDT FRI AUG 24 2007
IAC177-241900-
VAN BUREN IA-
129 PM CDT FRI AUG 24 2007
...A FLASH FLOOD WARNING FOR EXCESSIVE RAIN REMAINS IN EFFECT UNTIL
200 PM CDT FOR VAN BUREN COUNTY...
AT 129 PM CDT...THE DES MOINES RIVER AT KEOSAUQUA WAS CRESTING. THE
LATEST RIVER STAGE OBSERVATIONS INDICATE THAT THE RIVER THERE IS
AROUND 26 TO 27 FEET. FLOOD STAGE IS 22 FEET. EXTENSIVE LOW-LAND
FLOODING IS OCCURING ON THE DES MOINES RIVER UPSTEAM AND DOWNSTREAM
OF KEOSAUQUA.
THE RIVER IS NOT EXPECTED TO RISE HIGHER THAN ITS CURRENT STAGE.
LAT...LON 4082 9217 4069 9198 4060 9172 4074 9173
4088 9209
$$
JAZ000
WGUS73 KDVN 241906
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
203 PM CDT FRI AUG 24 2007
IAC177-241913-
VAN BUREN IA-
203 PM CDT FRI AUG 24 2007
...THE FLASH FLOOD WARNING HAS EXPIRED FOR VAN BUREN COUNTY...
THIS FLASH FLOOD WARNING HAS BEEN REPLACED BY THE FLOOD WARNING FOR
THE DES MOINES RIVER AT KEOSAUQUA...WHICH HAS BEEN IN EFFECT SINCE
EARLY THIS MORNING. PLEASE REFER TO THE ONGOING FLOOD WARNING FOR
THIS LOCATION FOR MORE INFORMATION.
LAT...LON 4082 9217 4069 9198 4060 9172 4074 9173
4088 9209
$$
JAZWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Aug 24, 3:35 AM CDT, 4 hours 24 minutes earlier.
Area forecast discussion, Aug 24, 3:35 AM CDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 335 AM CDT FRI AUG 24 2007 .DISCUSSION... 00Z UA ANALYSIS SHOWED A MOISTURE RICH SWLY H8 FLOW FROM THE SRN PLAINS THROUGH THE MID MS VALLEY...JUST SOUTH OF A WK H8 FRONT OVER NW IA. AT H5 THE MAIN MID LEVEL TROF WAS OVER THE ROCKIES WITH A COUPLE OF WEAK IMPULSES AHEAD OF THE MAIN TROF OVER THE CENTRAL AND NORTHERN PLAINS. AN E-W LINE OF TSRA HAS BEEN SLOWLY SAGGING SOUTH THROUGH SRN IA SINCE THURSDAY EVENING. THE CONVECTION APPEARS TO BE TIED TO LOW LEVEL MOISTURE CONVERGENCE AND ENTRANCE REGION OF H3 JET STREAK FROM NERN NE INTO SRN MN. TSRA/HVY RAIN TRENDS FOR TODAY WILL BE THE MAIN CONCERN BECAUSE OF THE SIGNIFICANT FLASH FLOOD THREAT OVER THE AREA . CURRENT THINKING IS THAT THE SRN 1/3 OF THE CWA WILL HAVE THE GREATEST THREAT OF ADDITIONAL HEAVY RAINS TODAY AS TSRA CONTINUE TO DEVELOP AND MOVE E OR NE ALONG AND AHEAD OF THE SURFACE FRONT SAGGING SOUTH THROUGH SERN IA. SURFACE WAVE OVER NERN KS IS PROGGED TO LIFT NE ALONG THE BOUNDARY THIS MORNING. THIS WILL ENHANCE THE TSRA/HVY RAIN OVER NRN MO...SRN IA AND CENTRAL IL THROUGH 18Z. THUS THE GREATEST RISK FOR SIGNIFICANT FLASH FLOODING. THIS AFTERNOON BECOMES A LITTLE MORE UNCERTAIN AS THE UPPER TROF MOVES OUT OF THE ROCKIES AND APPROACHES TO MID MS VALLEY BY THIS EVENING. THE CONVECTIVE FEEDBACK ON THE GFS WAS PRODUCING SIGNIFICANT QPF OVER THE NORTHEN CWA THIS AFTERNOON/EVENING WHILE THE NAM WAS KEEPING IT FURTHER SOUTH...TIED TO THE MAIN SURFACE FRONT. HOWEVER...WITH STRONG TSRA CURRENTLY ALONG THE IA/MO BORDER AND AN AREA OF STRONG TSRA MOVING EAST OUT OF NERN KS AHEAD OF THE SURFACE WAVE...THE BETTER SURFACE INSTABILITY AND CONVERGENCE MAY BE SHIFTED FURTHER SOUTH THIS AFTERNOON...FOCUSING TSRA DEVELOPMENT OVER MO RATHER THAN SRN IA. WITH THE UNCERTAINTY ABOUT THIS AFTERNOON AND EVENING HAVE ELECTED TO KEEP CURRENT FLASH FLOOD WATCH IN PLACE FOR THE ENTIRE CWA...ESPECIALLY SINCE MOST AREAS CAN NOT TAKE ANY ADDITIONAL HEAVY RAINS. THIS SHOULD GIVE THE NEXT SHIFT TIME TO ASSESS THE TRENDS AND MAKE THE NECESSARY ADJUSTMENTS TO THE AREA AND/OR TIMING OF THE WATCH. AFTER THE MID LEVEL TROF MOVES THROUGH TONIGHT...THE SURFACE FRONT WILL ACCELERATE SOUTHEAST BRINGING A MUCH NEEDED BREAK FROM THE RAIN BY SATURDAY. WE SHOULD BE IN FOR A STRETCH OF DRY WEATHER UNTIL MID WEEK WHEN MODELS SHOW ANOTHER FRONT MOVING INTO THE AREA. HIGH PRESSURE BUILDING INTO THE CWA WILL ALSO BRING IN MORE COMFORTABLE AIR AS DEWPOINTS DROP BACK INTO THE UPPER 50S TO MID 60S BY SUNDAY AND TEMPS SETTLE BACK INTO THE UPPER 70S TO LOW 80S. WARM AND HUMID CONIDITIONS WILL RETURN AGAIN EARLY NEXT WEEK AS SOUTHERLY FLOW SETS UP AHEAD OF THE NEXT FRONT. ..DLF... && .AVIATION... SEVERAL LARGE THUNDERSTORM COMPLEXES WILL CONTINUE TO MOVE ALONG A STATIONARY FRONT DRAPED ACROSS NORTHWEST MISSOURI THROUGH EASTERN IOWA INTO NORTHWEST ILLINOIS TODAY. THESE WILL RESULT IN IFR CIGS AND VISIBILITIES WITH INTENSE RAINFALL RATES...WITH BRL AND MLI TERMINALS IMPACTED THE MOST. OUTSIDE OF THUNDERSTORMS...POOLING LOW LEVEL MOISTURE WILL RESULT IN WIDESPREAD MVFR CIGS AND VISIBILITIES AND AREAS DIPPING INTO IFR CRITERIA THIS MORNING. THUNDERSTORMS WILL FINALLY EXIT THE AREA LATE TONIGHT INTO SATURDAY MORNING AS THE FRONT PUSHES SOUTHEAST. HOWEVER...LINGERING MOISTURE WILL SUPPORT AREAS OF IFR STRATUS AND FOG THROUGH MID MORNING. ..SHEETS.. && .HYDROLOGY... FLOODING IS OCCURRING OR WILL OCCUR SOON AT NUMEROUS FORECAST POINTS IN THE HSA. FORECASTS FOR PARTS OF THE CEDAR AND WAPSIPINICON RIVERS IN THE NORTHERN PART OF THE HSA WERE LOWERED DUE TO THE HEAVIER PCPN SETTING UP FURTHER SOUTH THURSDAY AND THURSDAY NIGHT. HOWEVER...FORECASTS FOR THE ROCK RIVER IN NORTHERN ILLINOIS HAVE BEEN BUMPED INTO THE MAJOR FLOOD CATEGORY...FOR COMO...JOSLIN AND MOLINE. HYDROLOGIC MODEL RUNS FROM THURSDAY AFTERNOON AND EVENING HAVE BEEN CONSISTENT IN RAISING THESE POINTS INTO THE MAJOR FLOOD CATEGORY. 24 HOUR RAINFALL ESTIMATES OF 1 TO 3 INCHES OVER THE LOWER PORTIONS OF THE ROCK RIVER...ENDING THURSDAY NIGHT...ALSO LEND CREDIBILITY TO THE HIGHER FORECAST. MINOR TO MODERATE FLOODING IS FORECAST TO OCCUR AT MOST LOCATIONS NEAR OR SOUTH OF INTERSTATE 80 IN SERN IA...ON THE WAPSIPINICON...CEDAR...IOWA...DES MOINES AND MISSISSIPPI RIVERS DURING THE NEXT SEVERAL DAYS. AT THIS POINT...THESE FORECASTS WERE BASED ON THE THE HEAVIER RAINS STAYING SOUTH OF INTERSTATE 80 THROUGH FRIDAY EVENING. CURRENT CONVECTIVE TRENDS ARE SUPPORTING THIS QPF FORECAST. ALTHOUGH SOME FORECAST MODELS ARE TRYING TO BRING THE HEAVIER RAIN FUTHER NORTH. IF THIS WERE TO OCCUR THEN THE ADDITIONAL RUNOFF COULD PUSH THE RIVERS IN SOUTH EAST AND EAST CENTRAL IOWA AND NORTHWEST ILLINOIS HIGHER THAN CURRENTLY FORECAST. ...DLF... && .DVN WATCHES/WARNINGS/ADVISORIES... IA...FLASH FLOOD WATCH THROUGH THIS EVENING. IL...FLASH FLOOD WATCH THROUGH THIS EVENING. MO...FLASH FLOOD WATCH THROUGH THIS EVENING. &&
Hazardous weather outlook, Aug 24, 5:25 AM CDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 525 AM CDT FRI AUG 24 2007 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-251030- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 525 AM CDT FRI AUG 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A THREAT OF FLASH FLOODING OVER MUCH OF THE AREA TODAY. THE GROUND IS NEARLY SATURATED FROM THE HEAVY RAINS THAT HAVE FALLEN DURING THE LATE SEVERAL DAYS. THE ADDITIONAL RAIN THAT IS EXPECTED TODAY MAY RESULT IN FLASH FLOODS. THE GREATEST RISK OF FLASH FLOODING WILL BE SOUTHEAST OF A LINE FROM NEAR OTTUMWA THROUGH THE QUAD CITIES...WHERE PERIODS OF THUNDERSTORMS THROUGH THIS AFTERNOON COULD PRODUCE ANOTHER 1 TO 3 INCHES OF RAIN. THERE IS ALSO A THREAT OF SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING...SOUTHEAST OF A LINE RUNNING THROUGH KEOSAUQUA...WAPELLO AND GENESEO. DAMAGING STRAIGHT LINE WINDS WILL BE THE GREATEST SEVERE THREAT. MANY RIVERS IN THE AREA ARE OUT OF THEIR BANKS OR ARE EXPECTED TO RISE OUT OF THEIR BANKS DURING THE NEXT SEVERAL DAYS. MINOR TO MODERATE FLOODING IS EXPECTED ON PARTS OF THE CEDAR...IOWA...WAPSIPINICON...ENGLISH...SKUNK AND DES MOINES RIVERS. MODERATE FLOODING IS EXPECTED ON PARTS OF THE PECATONICA RIVER...WITH MAJOR FLOODING FORECAST ON PARTS OF THE ROCK RIVER. THE MISSISSIPPI WILL EXPERIENCE MINOR TO MODERATE FLOODING FROM THE QUAD CITIES SOUTH THROUGH GREGORY LANDING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE EXPECTED TO MOVE BACK OVER THE AREA TUESDAY AND WEDNESDAY. AT THIS TIME IT IS TO SOON TO DETERMINE IF THEY WILL POSE A SEVERE WEATHER THREAT. THE WIDESPREAD RIVER FLOODING WILL CONTINUE THROUGH THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING IN SOUTHEAST IOWA...WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI. DLF
In the hours before
Local storm report, Aug 24, 6:10 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
610 AM CDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM HEAVY RAIN N KAHOKA 40.42N 91.72W
08/24/2007 M2.20 INCH CLARK MO TRAINED SPOTTER
RAINFALL SINCE 930 PM
&&
SHEETSLocal storm report, Aug 24, 6:58 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
658 AM CDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 AM HEAVY RAIN DALLAS CITY 40.63N 91.16W
08/24/2007 M2.07 INCH HANCOCK IL TRAINED SPOTTER
24 HOUR TOTAL.
&&
ELLIOTTLocal storm report, Aug 24, 7:00 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
700 AM CDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 AM HEAVY RAIN BIBLE GROVE 40.35N 92.30W
08/24/2007 M6.40 INCH SCOTLAND MO TRAINED SPOTTER
1.10 FROM 1130 AM ON 23 AUG TO 10 PM. THEN 5.30 INCHES
SINCE 10 PM LAST NIGHT.
&&
ELLIOTTLocal storm report, Aug 24, 7:27 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
727 AM CDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM HEAVY RAIN CANTRIL 40.64N 92.07W
08/24/2007 M5.00 INCH VAN BUREN IA TRAINED SPOTTER
SINCE 9 PM ON 23 AUG.
&&
ELLIOTTLocal storm report, Aug 24, 7:50 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
750 AM CDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 AM HEAVY RAIN 3 S STOCKPORT 40.81N 91.83W
08/24/2007 M4.70 INCH VAN BUREN IA TRAINED SPOTTER
12 HOUR TOTAL.
&&
ELLIOTTLocal storm report, Aug 24, 7:59 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
759 AM CDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 AM HEAVY RAIN WEVER 40.72N 91.23W
08/24/2007 M4.00 INCH LEE IA TRAINED SPOTTER
TOTAL SINCE 4 PM ON 23 AUG.
&&
ELLIOTTThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 7:11 PM CDT | Severe Thunderstorm Warning | DVN | Jefferson | 64 min |
| Aug 23, 7:50 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Van Buren | 73 min |
| Aug 23, 8:20 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Louisa | 55 min |
| Aug 23, 8:28 PM CDT | Severe Thunderstorm Warning | DVN | Lee | 62 min |
| Aug 23, 9:45 PM CDT | River Flood Warning | DVN | Lee, Van Buren | 38 hr |
| Aug 23, 9:45 PM CDT | River Flood Warning | DVN | Lee | 60 hr |
| Aug 23, 9:53 PM CDT | Flash Flood Warning | DVN | Keokuk | 6 hr |
| Aug 23, 10:03 PM CDT | River Flood Warning | DVN | Johnson, Louisa, Washington | 24 hr |
| Aug 23, 10:12 PM CDT | Flash Flood Warning | DVN | Jefferson, Van Buren | 6 hr |
| Aug 23, 10:52 PM CDT | River Flood Advisory | DVN | Clinton, Scott | 24 hr |
| Aug 23, 10:52 PM CDT | River Flood Advisory | DVN | Muscatine, Scott | 24 hr |
| Aug 23, 10:59 PM CDT | Flash Flood Warning | DVN | Henry | 5 hr |
| Aug 23, 11:46 PM CDT | Flash Flood Warning | DVN | Des Moines, Lee | 6 hr |
| Aug 24, 5:34 AM CDT | River Flood Warning | DVN | Johnson, Washington | 38 hr |
| Aug 24, 5:34 AM CDT | River Flood Warning | DVN | Keokuk | 47 hr |
| Aug 24, 5:34 AM CDT | River Flood Warning | DVN | Henry, Jefferson, Washington | 38 hr |
| Aug 24, 5:34 AM CDT | River Flood Warning | DVN | Des Moines, Henry, Lee | 5 days |
| Aug 24, 7:59 AM CDT | Flash Flood Warning | DVN | Jefferson | 6 hr |
| Aug 24, 12:06 PM CDT | River Flood Advisory | DVN | Jones, Linn | 4 days |
| Aug 24, 12:06 PM CDT | River Flood Advisory | DVN | Cedar, Johnson, Linn | 5 days |
Nearby
Flash Flood Warnings in Iowa, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.